# SDR RAIA00603044

- Difficulty date: March 22, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 18,367 hours, 16,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5501 - STL - EMERGENCY FLOOR LIGHT STRIP INOP.  MAINTENANCE REPAIRED WIRES IN FLOOR STRIP.
